# SDR UPS97822373

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1692
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE SKIN AT STA 1692 LONGERON 30L HAS CORROSION.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW SRM 53-2-1 FIG 7.
